Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/15113
Or use following links to share this resource in social networks: Recommend this item
Title Об одном функциональном методе решения уравнений
Authors Filshtinskyi, Vadym Anshelievych
Гетманский, Е.С.
Keywords
Type Conference Papers
Date of Issue 2007
URI http://essuir.sumdu.edu.ua/handle/123456789/15113
Publisher Издательство СумГУ
License
Citation Фильштинский, В.А. Об одном функциональном методе решения уравнений [Текст] / В.А. Фильштинский, Е.С. Гетьманский // Інформатика, математика, механіка : ІІ Міжвузівська науково-технічна конференція викладачів, співробітників і студентів, 16-20 квітня 2007р.: програма і тези доповідей. - Суми : СумДУ, 2007. - С. 190-191.
Abstract Дается обзор научной деятельности кафедры по проблемам механики связанных полей в деформируемых телах. При цитировании документа, используйте ссылку http://essuir.sumdu.edu.ua/handle/123456789/15113
Appears in Collections: Наукові видання (ЕлІТ)

Views

Canada Canada
1
China China
1
France France
1
Germany Germany
272
Lithuania Lithuania
1
Netherlands Netherlands
2
Russia Russia
9
Sweden Sweden
1
Turkey Turkey
2
Ukraine Ukraine
3837
United Kingdom United Kingdom
25268
United States United States
8427
Unknown Country Unknown Country
79

Downloads

China China
4
Germany Germany
273
Ukraine Ukraine
3076
United Kingdom United Kingdom
1
United States United States
1
Unknown Country Unknown Country
145

Files

File Size Format Downloads
123.pdf 323,3 kB Adobe PDF 3500

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.